Abo Bibliothek: Guest
Digitales Portal Digitale Bibliothek eBooks Zeitschriften Referenzen und Berichte Forschungssammlungen
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Druckformat: 1064-2315
ISSN Online: 2163-9337

Volumes:
Volumen 52, 2020 Volumen 51, 2019 Volumen 50, 2018 Volumen 49, 2017 Volumen 48, 2016 Volumen 47, 2015 Volumen 46, 2014 Volumen 45, 2013 Volumen 44, 2012 Volumen 43, 2011 Volumen 42, 2010 Volumen 41, 2009 Volumen 40, 2008 Volumen 39, 2007 Volumen 38, 2006 Volumen 37, 2005 Volumen 36, 2004 Volumen 35, 2003 Volumen 34, 2002 Volumen 33, 2001 Volumen 32, 2000 Volumen 31, 1999 Volumen 30, 1998 Volumen 29, 1997 Volumen 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v45.i9.70
pages 77-83

Solving of Discrete Problems of Optimization with Linear-Fractional Objective Function by Branch and Bound Methods

Oleg A. Iemets
Poltava University of Economics and Trade
Oksana A. Chernenko
Poltava University of Consumer Cooperatives in Ukraine

ABSTRAKT

Exact combinatorial method for solving the problems of discrete optimization with linear-fractional objective function is under consideration. The algorithm of branch and bound method was constructed for solving the mentioned problem.


Articles with similar content:

Polynomial Method for Solving Unconditional Linear Fractional Problem of Combinatorial Optimization on Arrangements
Journal of Automation and Information Sciences, Vol.49, 2017, issue 3
Oleg A. Iemets , Tatyana N. Barbolina
INTEGRAL METHOD OF BOUNDARY CHARACTERISTICS: THE DIRICHLET CONDITION. PRINCIPLES
Heat Transfer Research, Vol.47, 2016, issue 11
Valery A. Kot
BLOCK AND MULTILEVEL PRECONDITIONING FOR STOCHASTIC GALERKIN PROBLEMS WITH LOGNORMALLY DISTRIBUTED PARAMETERS AND TENSOR PRODUCT POLYNOMIALS
International Journal for Uncertainty Quantification, Vol.7, 2017, issue 5
Ivana Pultarová
Sweep Algorithm for Solving Discrete Optimal Control Problems with Three-point Boundary Conditions
Journal of Automation and Information Sciences, Vol.40, 2008, issue 7
Mutallim Mirzaakhmed ogly Mutallimov, Rena Takhir kyzy Zulfugarova, Fikret Akhmed Ali Ogly Aliev
TWO-DIMENSIONAL BOUNDARY VALUE PROBLEM FOR SYMMETRIC EQUATION OF ANOMALOUS DIFFUSION
Computational Thermal Sciences: An International Journal, Vol.8, 2016, issue 1
Marina Synah, Dmytro Kushnir, Tetiana Kirichok